Bulletin of the American Mathematical Society

Extensions of functionals on complex linear spaces

H. F. Bohnenblust and A. Sobczyk

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 44, Number 2 (1938), 91-93.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183500302

Mathematical Reviews number (MathSciNet)
MR1563688

Zentralblatt MATH identifier
0018.36505

Citation

Bohnenblust, H. F.; Sobczyk, A. Extensions of functionals on complex linear spaces. Bull. Amer. Math. Soc. 44 (1938), no. 2, 91--93. https://projecteuclid.org/euclid.bams/1183500302


Export citation